# SDR IPXA2021051969608

- Difficulty date: April 28, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK BETWEEN STA 1381 - 1501 AT LBL 10 IS CORRODED.REMOVED AND REPLACED CORRODED SECTION OF MAIN CABIN SEAT TRACK BETWEEN STA 1381 - 1501 AT LBL 10 IAW SRM 53-00-52, REPAIR 5, FIGURE 201. (MAJOR)
